MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MICROBORE BI-FUSE EXTENSION SET, 2 IV CO; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MICROBORE BI-FUSE EXTENSION SET, 2 IV CO; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9265
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the microbore bi-fuse extension set, 2 iv co experienced flow issues.The following information was provided by the initial reporter: material #: mz9265 batch/lot # 20066692.Maxzero bi-fuse was not able to be flushed through either port.No patient involvement.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2021-01-12.H6: investigation summary: 1 sample was returned by the customer.It was reported that the nurse was unable to flush either port.The ports on the set were each connected to a 10 ml syringe and attempted to be flushed with at least 10 ml of a blue dye/water mixture.The ports were unable to be flushed.The tubing was cut above the luer to see if the occlusion may be in the luer.After this was done, the ports were able to be flushed.Upon further examination of the luer, there appeared to be an occlusion just above the luer, causing fluid to be unable to flow.The complaint was able to be verified.The complaint was forwarded to the manufacturer for further investigation.The failure investigation report dir 10000380153 ver.00 identified the potential root cause as that it is very possible that the assigned operator (in the reported lot) has added double solvent to the junction tubing/male luer and has not properly used the fixture pe-2129 in the operations flow of the model mz9265.A quality alert was created and communicated to production personnel to reinforce the proper use of the fixture pe-2129.A device history record review for model mz9265 lot number 20066692 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 25jun2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
It was reported that the microbore bi-fuse extension set, 2 iv co experienced flow issues.The following information was provided by the initial reporter: material #: mz9265, batch/lot # 20066692.Maxzero bi-fuse was not able to be flushed through either port.No patient involvement.

Brand Name
MICROBORE BI-FUSE EXTENSION SET, 2 IV CO
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11163574
Report Number9616066-2021-50037
Device Sequence Number17017704
Product Code FPA
UDI-Device Identifier10885403240775
UDI-Public10885403240775
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/20/2023
Device Catalogue NumberMZ9265
Device Lot Number20066692
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2021
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1